# SDR CALA2016020995097

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 98,879 hours, 11,004 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT NR 1 MED, UPPER SILL WEB STATION 460, FOUND CRACK, AD 201 2-22-03.  REPAIRED AC IAW ECRA 5310-06747.
